# SDR AALA991912

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 245-249
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - A 4 INCH DENT BETWEEN STATION 245 AND 249, 1 INCH BELOW LONGERON 17 LEFT AND 1 INCH DENT AT STRINGER 244, 3 INCHES ABOVE LONGERON 18 LEFT.  (M)
